# SDR 96ZZZX4012

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7214P
- Make and model: Piper PA-24-180
- Aircraft serial: 242384
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Cracked
- Location: Mlg Brace Stud
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BOLT REJECTED.  INSPECTED IAW AD 95-20-07.  MAGNETIC PARTICLE INSPECTION REVEALED LINEAR CRACK-LIKE INDICATION (CIRCUMFERENCIAL) NEAR SHANK TO HEAD RADIUS.
